# SDR CALA2019110301889

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A65521
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT R1 DOOR LOWER INTERNAL SKIN FORWARD UPPER SECTION UNDER 841AZ (REF NR NO. 99851848) REPAIRED THE R1 DOOR WHERE CRACK WAS FOUND AT LOWER INTERNAL SKIN UPPER SECTION UNDER PANEL 841AZ AS PER B737-800 RES NO. 2015275-14 REV P1. DOUBLER MATERIAL USED 7075-T6 0.050 CLAD PO NO.1628895. WORK ACCOMPLISHED PER EC/RA NO.5241-01063.
